# SDR LR7A2020120802646

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4698
- Aircraft time: 47,161 hours, 25,180 cycles
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H6091
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 7338728
- Part serial: 840624
- Condition: Leaking
- Location: Oil Pump
- Part time: 20,610 hours, 10,858 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING SCHEDULED FLIGHT NR 1 ENGINE LOW PROP OIL LIGHT ILLUMINATED.  ENGINE SHUT DOWN.  EMERGENCY DECLARED.  RESEALED NR 1 PROP PUMP HOUSING.
